# SDR SWAA2020051828407

- Difficulty date: January 30, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241AAF HAS FACE SHEET FIBERS PULLED / REPAIRED UPPER FACE SHEET ON FLOORBOARD 241 AAF IAW SRM 53-00-50-2R-1; PG'S 1;2; STEPS 3 (A-N). ' 'A05073; A94592
